About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 989381, 11 pages
http://dx.doi.org/10.1155/2013/989381
Research Article

A Numerical Algorithm for Solving Stiff Ordinary Differential Equations

1School of Distance Education, Universiti Sains Malaysia, 11800 Penang, Malaysia
2Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, Selangor, 43400 Serdang, Malaysia
3Department of Mathematics, Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, Selangor, 40450 Shah Alam, Malaysia

Received 6 August 2012; Revised 24 October 2012; Accepted 7 November 2012

Academic Editor: J. Rodellar

Copyright © 2013 S. A. M. Yatim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. M. Yatim, Z. B. Ibrahim, K. I. Othman, and M. B. Suleiman, “A Numerical Algorithm for Solving Stiff Ordinary Differential Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 989381, 11 pages, 2013. doi:10.1155/2013/989381